# SDR MWEA040115

- Difficulty date: July 6, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 45,402 hours, 42,213 cycles
- Engine: Pwa JT8D*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Part number: 5910456503
- Condition: Oversized
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE DROP TEST, AFT CABIN DOOR ARMING PIN WOULD NOT ENGAGE DUE TO PIN HITTING COVER ABOVE DOOR.  TRIMMED SLOT LONGER.
